# SDR AALA20130121010

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 69,648 hours, 19,631 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792M
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED LEFT GENERATOR DRIVE LIGHT ILLUMINATED DURING TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
